# SDR 99ZZZX2296

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510TG
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5168
- System (JASC): 2612 · Fire Detection
- Part: Detector Wire
- Condition: Failed
- Location: Engine Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, 3 MILES SOUTH OF AIRPORT, PILOT EXPERIENCED A FIRE WARNING LIGHT TO RT ENGINE.  FLIGHT EN ROUTE FROM KAHOOLAWE FOLLOWED BY ANOTHER HELICOPTER.  THE TWO AIRCRAFT WERE IN RADIO COMM WITH EACH OTHER.  PILOT OF ACFT FOLLOWING, ADVISED THERE WAS NO SMOKE OR UNUSUAL CONDITIONS WITH OTHER ACFT.  ALL COCKPIT INSTRUMENTATION INDICATIONS WERE NORMAL.  PILOT PROCEEDED WITH LANDING AT KAHULUI HELIPORT.  UPON LANDING, GROUND CREW , MECH FOUND A BROKEN WIRE ON THE RT HAND FIRE DETECTOR.  THE WIRE WAS REPAIRED AT THE CONNECTOR AND A LOG BOOK ENTRY MADE TO REFLECT MAINTENANCE.
